How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 10359
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I had a breast augmentation 4 weeks ago. I had a reaction to

This answer was rated:

I had a breast augmentation 4 weeks ago. I had a reaction to the dressing under the incision. Very red itchy skin. My surgeon said I needed to use lots of moisturiser .
I have had since , red itchy skin all over my back & on my thighs .. I can't stop itching!!
today I used a new body wash called Dermol for excessive itching.. I was really pleased , this morning as I felt it had cleaned my skin & taken away the itching..This evening I have had a reaction to all my underwear , including my tights , where everything with elastine in it has given me red raised itchy skin!!.. i feel very tired too.. My face, arms & legs are ok but my back , tummy & thighs are red & itchy.
I am not using any medication for anything.
Rachel Uk

Hello, my name is***** and I shall be assisting you today. I'm reviewing your query & will get back to you shortly. Thank you for your patience.

Alright, this can often happen in response to the adhesive used in the tape or dressing.

The first thing you need to do is to take the dressing off, you are four weeks out from surgery, so dressings are not important at this point in time if your wounds have healed uneventfully.

Take a towel bath with room temperature water. Apply a moisturizer or lotion of choice on the dry and itchy skin and start on an anti allergic like Benadryl or cetrizine twice a day.

If the itching does not stop, you can apply calamine lotion from the neck down.

If the itching still does not stop, you should seek medical attention.

I sincerely ***** ***** I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!

Dr Uzair and other Medical Specialists are ready to help you
Customer: replied 7 months ago.
thank you for your advice.
I am using piriton allergy tablet .. is this ok ?
I can not understand why i am having this reaction to the elastine in the bras, knickers.

Yes, Piriton is also an anti allergic, however, if it is not having the desired effect you can switch to cetrizine and see if that works better.

Try to avoid the clothes that you think can trigger a reaction for now.

Thank you for the rating.

Customer: replied 7 months ago.
Thank you i feel a lot more reassured ;-)

Take good care.